# SDR CA081127013

- Difficulty date: March 20, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Skrsky S76A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: SB2151107
- Condition: Unserviceable
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GEARBOX MAKING METAL TSN:2969:43 HRS. GEARBOX RECIEVED FOR PREMATURE OVERHAUL DUE TO METAL CONTAMINATION.  DURING INSP PROCESS , RT SPUR PINION ALIGNMENT ROLLER BRG SB2151-107 S/N:2659 (LOCATED AT UPPER HSG COUNTERBORE) WAS FOUND TO BE BREAKING UP AT OUTER RACE ROLLER PATHWAY. FOLLOWING COMPLETION OF GB INSP THIS BRG WAS CONSIDERED AS THE SOURCE FOR THE METAL CONTAMINATION.  REPLACE BRG DURING OVERHAUL.
